# SDR 2006UALA02414

- Difficulty date: December 23, 2006
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N375UA
- Make and model: Boeing 737322
- Aircraft serial: 24640
- Aircraft time: 48,292 hours, 33,964 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

BURNING ODOR NOTICED JUST AFTER DISPATCH DURING TAXI.  COULD NOT LOCATE CAUSE OF ODOR. ODOR IS NO LONGER PRESENT.
